# SDR ALGA2018112747168

- Difficulty date: November 20, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N884AL
- Make and model: Skrsky S76C
- Aircraft serial: 760721
- Aircraft time: 8,244 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Separated
- Location: M/R Spindle
- Component: Spindle, Skrsky
- Component part number: 7610208000060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK MAIN ROTOR RETENTION BEARING SEPARATION WAS NOTED. UPON DISASSEMBLY OF SPINDLE IT WAS NOTED THAT CONTACT HAD BEEN MADE WITH MAIN ROTOR HUB AND SPINDLE NUT
